Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from brain problem. Taking oxetol 300. Getting fits if medicine not taken. Is there any side effects of this medicine?

hello sir..i am pooja,age 25.i am surfing from brain problem since childhood.i got fainted sometimes n with no pain i woke up in few seconds.i m takin oxetol 300 since two years n no fits wen i take medicine.but when i dont take medicine i again fall into fits.i dont know how long i have to take this medicine.and is ther any side effects of this medicine. please i need to consult neurosurgeon again.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013
Hi Ms Pooja,

Thank you for posting your query.

I have noted your symptoms and they are suggestive of a condition called as epilepsy.

In epilepsy, a person can faint repeatedly. However, once you take antiepileptic drugs (AEDs), then, these fainting episodes would stop.

Oxetol (oxcarbazepine) is a good AED, and it is required for long duration. In several people, we are able to stop AEDs in 3-5 years. However, in some people, lifelong medicines may be required.

Oxetol is a safe medicine and there are no serious side effects with that.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 27 May 2014
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor